MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4528-PMA
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a fred flow diverter was implanted to treat an ica aneurysm.It was noticed that the flow in the vessel was slow.A wire was used to open the stent completely and some thrombus was observed.The stent was then removed with a snare.Another stent was used successfully to complete the procedure and the patient is reported to be "doing well.".
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The reported complaint is nonverifiable.Only the stent implant was returned.The visual inspection of the device found it to be severely deformed; this damage is significant and prevents further testing of the device as it relates to the reported event.The damage to the stent is consistent with having been retrieved with a snare during the procedure.The instructions for use identifies thrombus as a potential complication associated with use of the device.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key14018070
Report Number2032493-2022-00126
Device Sequence Number4558404
Product Code OUT
UDI-Device Identifier00842429106792
UDI-Public(01)00842429106792(11)201028(17)230930(10)20102864N
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFRED4528-PMA
Device Lot Number20102864N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale